# SDR IPXA2025021584056

- Difficulty date: February 11, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 37,319 hours, 13,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587680
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N: 143T5876-80 PANEL NO.232HFF STA532~STA654+22 RBL55~RBL77 (REPAIR).  FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4. I.A.W AMM 25-57-05-404-006, AMM 25-57-02-404-016, AMM 25-58-01-404-005, AMM 25-58-01-404-018, AMM 25-58-05-404-026 AND AMM 25-57-03-404-005 REV.144 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.
